MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11532269
Medical Device Problem Codes Material Separation (1562); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: no product or photo was returned by the customer.The customer complaint of separation other component - leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 11532269 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set had separated.The following information was provided by the initial reporter: an iv tubing connector disconnected while an rn was addressing an air-in-line alarm.The line was clamped, replaced, and the infusion continued without affecting patient care; the equipment was retained for investigation.Cat# of product being complained: (b)(6).Description of product: set check valve 0.2mic 2nf 87/6in 2pc male l/l (b)(4) ea/ca lot or s/n: unknown complaint noticed: during / after use problem frequency: 1st time patient injury: no qty affected: (b)(4) ea.

Brand Name
BD ALARIS SMARTSITE PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25474092
Report Number9616066-2026-01533
Device Sequence Number9933197
Product Code FPA
UDI-Device Identifier10885403232343
UDI-Public(01)10885403232343
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number11532269
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown